# SDR DP2R5889

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1543
- Make and model: Bac 111203AE
- Aircraft serial: 017
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracks
- Location: Gs 236 Str 23r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 83-15-08 R1 FOUND STRINGER CRACKED.  BS 236 STR 23R, .080 INCH LINEAR INDICATION.  BS 500, STR 23R, 2 EACH LINEAR INDICATIONS, EACH .300 INCH LENGTH.  (X)
